A Korovkin type approximation theorem for double sequences of positive linear operators of two variables in A-statistical sense

Yükleniyor...
Küçük Resim

Tarih

2010

Dergi Başlığı

Dergi ISSN

Cilt Başlığı

Yayıncı

Bulletin of the Korean Mathematical Society

Erişim Hakkı

Özet

In this paper, we obtain a Korovkin type approximation theorem for double sequences of positive linear operators of two variables from Hw(K) to C(K) via A-statistical convergence. Also, we construct an example such that our new approximation result works but its classical case does not work. Furthermore, we study the rates of A -statistical convergence by means of the modulus of continuity.

Açıklama

Anahtar Kelimeler

A-statistical convergence for double sequences, Positive linear operator, Korovkin-type approximation theorem, Meyer-K\{o}nig and Zeller operator, Modulus of continuity

Kaynak

WoS Q Değeri

Scopus Q Değeri

Cilt

Sayı

Künye

Demirci, K., Dirik, F. (2010). A Korovkin type approximation theorem for double sequences of positive linear operators of two variables in A-statistical sense. Bulletin of the Korean Mathematical Society, 47(4), 825-837.